# SDR SWAA2021060920116

- Difficulty date: January 23, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER HAS CHAFF DAMAGE BS 657-667 LBL 28 WL 142 / REMOVED AND REPLACED FAIRING FORMER LBL 28 WL 142 B.S. 653-673 PER SRM 51-40-02-0G-0 AND IPC 53-42-00-91
